Search. Read. Cite.

Easy to search. Easy to read. Easy to cite with credible sources.

IMA Journal of Numerical Analysis

Year: 2009  |  Volume: 29  |  Issue: 4  |  Page No.: 1008 - 1022

Enhancing eigenvalue approximation by gradient recovery on adaptive meshes

H Wu and Z. Zhang


We utilize the recovered gradient by the polynomial-preserving recovery to enhance the eigenvalue approximation of the Laplace operator under adaptive meshes. Superconvergence rate is established and numerical tests on benchmark problems support our theoretical findings.

View Fulltext